Hello and thanks for your question. Unfortunately, because it is essentially a bruise on the eye, there's really nothing you can do to make the redness go away faster than what the body would heal it on its own.
If you're taking any blood thinners that you don't need to be on for life-saving/threatening problems, then you may consider stopping those temporarily and that may help discourage any expansion of the bleeding.
Does that make sense?
Does this information help address your concerns?
Do you have any other concerns or questions about this topic?
I am happy to be able to help you today. I will also be happy to answer any other questions until you have the information you need. It appears as though you are not in the chat room currently.
If you would like to ask further questions or clarification regarding anything I've said, please let me know and I will be happy to address your concerns.
If not, Please help me get credit for my efforts in answering your questions and press the ACCEPT button for this encounter; this allows part of the funds that you have deposited to the website to be released for my efforts to assist you. This does not end our conversation, however-we can continue to discuss any of your concerns without further charges until you are satisfied.
Any positive feedback and/or bonus you may feel prompted to provide would be welcomed and is appreciated. There will be an opportunity to provide either or both of these after you press the ACCEPT button. Thanks for your inquiry!
My opinion is solely informative and does not constitute a formal medical opinion or recommendation. For a formal medical opinion and/or recommendation you must see an eye doctor.